# SDR USAA010539

- Difficulty date: May 15, 2001
- Submitted: June 13, 2001
- Operation: Air carrier
- Aircraft: N284AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 23131
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Part time: 47,733 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND CLOSEOUT WEB CRACKED APPROX .1875 INCH, BS 948 JUST BELOW STRINGER 11R.  INSTALLED REPAIR DOUBLER PER TYPICAL REPAIR 53-30-7A.  (M)
